sorcerersviolet Posted November 19, 2009 Share Posted November 19, 2009 I was mixing the Beta DIY sprays (yay!) and spilled some SS4W all over my hands (I know, well done, it's not like it's sold out or anything...). I went to wash it off, but still felt really light headed. I think I might have accidentally OD'd. Normally, it wouldn't be a big deal, but I'm prone to migraines, and I think something in SS4W doesn't always sit well with me, especially in large quantities like this. So, this all got me thinking about neurotransmitters and the amount of them I just fried by taking a phero-bath. Is there something one can do to help the neurotransmitters replenish faster? Other than rest and stay well away from pheros? Link to comment Share on other sites More sharing options...
Create an account or sign in to comment
You need to be a member in order to leave a comment
Create an account
Sign up for a new account in our community. It's easy!Register a new account
Already have an account? Sign in here.Sign In Now